# SDR SWIA2021090760797

- Difficulty date: April 22, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Corroded
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE L-2 FLAP ACTUATOR AND REPLACE WITH SERVICEABLE PART. COMPLY WITH TASK CARD 27-900-1007-SKY CL600-2B19 (CRJ200) FLAP ACTUATOR INSTALLATION    (C-CHECK RO 9/3/21)   REMOVED L-2 FLAP ACTUATOR AND REPLACED WITH SERVICEABLE IAW SKYWEST TASK CARD 27-900-1007-SKY.
